Alert archive / Minnesota / Flash Flood Warnings in 2011

Flash Flood Warning 4, NWS Duluth, MN

June 27, 2011Cook County, Minnesota

NWS Duluth, MN issued this flash flood warning at Jun 27, 2011, 9:12 PM CDT for Cook County, Minnesota. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 9:12 PM CDT (02:12 UTC)
Expired
Jun 28, 2011, 1:44 AM CDT
In force
5 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

County Cook County, MN

The radar

The Duluth radar (KDLH), 181 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WGUS53 KDLH 280212
FFWDLH
MNC031-280800-
/O.NEW.KDLH.FF.W.0004.110628T0212Z-110628T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
912 PM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN COOK COUNTY IN NORTHEAST MINNESOTA...

* UNTIL 300 AM CDT

* AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL IN THE GRAND MARAIS AREA. THE GRAND    
  MARAIS AIRPORT HAS REPORTED AN INCH OF RAIN HAS FALLEN IN THE PAST 
  45 MINUETS. AN ADDITIONAL INCH OF RAIN IS POSSIBLE THROUGH         
  MIDNIGHT.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR...MAINLY IN LOW LAYING AREAS. SOME LOCATIONS THAT MAY        
  EXPERIENCE FLOODING INCLUDE...GRAND MARAIS AND HOVLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4804 9015 4783 8994 4778 9011 4778 9016
      4777 9019 4775 9029 4773 9033 4773 9042
      4764 9067 4773 9071

$$

GRANING
2 follow-up statements
732 
WGUS53 KDLH 280216 CCA
FFWDLH
MNC031-280800-
/O.COR.KDLH.FF.W.0004.110628T0212Z-110628T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
912 PM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN COOK COUNTY IN NORTHEAST MINNESOTA...

* UNTIL 300 AM CDT

* AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL IN THE GRAND MARAIS AREA. THE GRAND    
  MARAIS AIRPORT HAS REPORTED AN INCH OF RAIN HAS FALLEN IN THE PAST 
  45 MINUTES. AN ADDITIONAL INCH OF RAIN IS POSSIBLE THROUGH         
  MIDNIGHT.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR...MAINLY IN LOW LYING AREAS AND ALONG ROADWAYS WITH SANDY    
  SHOULDERS. 

* LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GRAND MARAIS     
  AND HOVLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4804 9015 4783 8994 4778 9011 4778 9016
      4777 9019 4775 9029 4773 9033 4773 9042
      4764 9067 4773 9071

$$

GRANING
161 
WGUS73 KDLH 280644
FFSDLH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
144 AM CDT TUE JUN 28 2011

MNC031-280655-
/O.CAN.KDLH.FF.W.0004.000000T0000Z-110628T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOK MN-
144 AM CDT TUE JUN 28 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN COOK COUNTY
IS CANCELLED...

HEAVY RAINFALL ENDED SEVERAL HOURS AGO ACROSS FAR NORTHEAST 
MINNESOTA...AND EXCESS RUNOFF FROM HEAVY RAIN HAS DIMINISHED.  LOCAL 
LAW ENFORCEMENT OFFICIALS INDICATE THAT NO HIGH WATER OR FLOODING 
PROBLEMS EXIST ACROSS COOK COUNTY AS OF 130 AM.

HOWEVER...STREAMS AND CREEKS FEEDING INTO LAKE SUPERIOR ALONG THE 
NORTH SHORE OF LAKE SUPERIOR WILL REMAIN HIGH FOR THE REST OF THE 
NIGHT WHILE SLOWLY RECEDING.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE IN 
DULUTH.

LAT...LON 4804 9015 4783 8994 4778 9011 4778 9016
      4777 9019 4775 9029 4773 9033 4773 9042
      4764 9067 4773 9071

$$
 MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 2:45 PM CDT, 6 hours 27 minutes earlier.

Area forecast discussion, Jun 27, 2:45 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
245 PM CDT MON JUN 27 2011

.DISCUSSION...THIS EVENING THROUGH THURSDAY...
SURFACE LOW PRESSURE IS NOW OVER THE TIP OF BAYFIELD PENINSULA AND
ITS COLD FRONT EXTENDS SOUTH...THROUGH THE HAYWARD AREA. SHOWERS
AND THUNDERSTORMS ASSOCIATED WITH THE LOW ARE LEAVING THE EASTERN
ARROWHEAD AND MOVING THROUGH NORTHWEST WISCONSIN. EARLIER VERY
HEAVY RAIN...ASSOCIATED WITH THIS SYSTEM...HAS MOVED INTO ONTARIO.
VERY RAPID COOLING ALOFT...ASSOCIATED WITH AN UPPER LOW...HAS
BROUGHT THE FREEZING LEVEL DOWN TO ABOUT 6500 FEET OVER THE RED
RIVER VALLEY. THIS RAPID MID-LEVEL COOLING HAS ALLOWED LIGHT
SHOWERS TO FORM...ALL THE WAY BACK TO CENTRAL NORTH DAKOTA. THE
COLD COLUMN HAS GREATLY LIMITED THE POTENTIAL FOR EITHER THUNDER
OR SUBSTANTIAL RAIN. IN LIGHT OF THE COOLING...WE LEFT SHOWERS IN
ACROSS OUR AREA THIS EVENING AND PUT ISOLATED LIGHT SHOWERS EAST
OF THE IRON RANGE LATE TONIGHT. WITH THE ONSET OF AN UPPER RIDGE
AND ITS ASSOCIATED HIGH-LEVEL WARMING...ALONG WITH LOW LEVEL COLD
ADVECTION...SKIES WILL CLEAR QUICKLY TUESDAY MORNING. THE RETURN
FLOW BEHING A SURFACE HIGH WILL BRING WARMING LATE WEDNESDAY AND
THURSDAY. WITH MID AND UPPER LEVEL OF A WARM MOIST AIR MASS...WE
ANTICIPATE ISOLATED SHOWERS WEDNESDAY NIGHT AND THURSDAY. AN
IMPORTANT WARMING TREND SHOULD BEGIN HERE THURSDAY.

.EXTENDED...THURSDAY NIGHT THROUGH NEXT MONDAY...
WARM TEMPERATURES AND DRY CONDITIONS WILL BE PRESENT ACROSS THE
NORTHLAND FOR THE EARLY PART OF THE EXTENDED AS A RIDGE OF HIGH
PRESSURE DOMINATES THE REGION. AFTERNOON HIGH TEMPERATURES WILL SOAR
INTO THE 80S...WITH A FEW PLACES IN NW WI APPROACHING 90 ON FRIDAY.
CONDITIONS WILL BE RELATIVELY HUMID AS WELL FOR THIS REGION...AND
ALLOW TEMPS TO FEEL MUCH WARMER THAN THE ACTUAL AIR TEMP. THERE IS A
CHANCE OF SOME CONVECTIVE SHOWERS AND STORMS ACROSS THE NRN TIER
COUNTIES ON FRI AFTERNOON AS AN UPPER LEVEL WAVE RIDES N OF THE
RIDGE AND ALLOWS FOR ENOUGH FORCING TO TRIGGER SOME CONVECTION. A
SFC HIGH PRESSURE BUILDS IN OVER THE UPPER MIDWEST ON SAT AND
SUN...WITH HIGHS IN THE UPPER 70S AND LOWER 80S AND MOSTLY SUNNY
SKIES. ANOTHER WEAK SYSTEM PUSHES IN FROM THE WEST LATE SUN/EARLY
MON AND BRINGS WITH IT ANOTHER CHANCE FOR A FEW SHOWERS AND T-STORMS.

&&

.AVIATION...06/27/18Z ISSUANCE...
AREA OF LOW PRESSURE AND SFC FRONT CURRENTLY MOVING THROUGH THE
NORTHLAND AND PRODUCING MAINLY MVFR CIGS/VSBYS...WITH SCT RAIN
SHOWERS AND A FEW ISOLATED THUNDERSTORMS. THE MORNING ROUND OF SHRA
AND TSRA IS STILL MOVING THROUGH THE TIP OF THE ARROWHEAD AND THERE
ARE A FEW STORM CELLS REGENERATING OVER NW WI. THESE WILL MAINTAIN
THEIR INTENSITY OR WEAKEN SLIGHTLY THROUGH 00Z. ADDITIONAL LIGHT
RAIN SHOWERS WITH A FEW ISOLATED T-STORMS WILL REDEVELOP FURTHER TO
THE WEST LATE THIS AFTERNOON AND EARLY EVENING AND IMPACT TERMINALS
IN THE AREA THROUGH 02-04Z. A FEW GUSTS UP TO 20 KT FROM THE NNW ARE
POSSIBLE THIS AFTERNOON...OTHERWISE WINDS WILL REMAIN AROUND 5-10KTS
FROM THE NW THROUGH TONIGHT. CLOUDS WILL SCATTER OUT BY LATE TONIGHT
WITH SKC EXPECTED FOR ALL TERMINALS BY TOMORROW MORNING.

&&

.POINT TEMPS/POPS...
DLH  51  73  46  71 /  40   0   0  10
INL  47  72  41  80 /  40   0   0  10
BRD  51  75  50  81 /  20   0   0  10
HYR  54  76  43  82 /  20   0   0  10
ASX  52  72  43  78 /  40   0   0  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...EOM
EXTENDED....TENTINGER
AVIATION...TENTINGER
Hazardous weather outlook, Jun 27, 2:52 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
252 PM CDT MON JUN 27 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-281030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
252 PM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT
AREAS OF THUNDERSTORMS WILL DEPART THE ARROWHEAD AND NORTHWESTERN
WISCONSIN THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA WEDNESDAY
NIGHT AND EARLY THURSDAY. THE THUNDERSTORMS ARE NOT EXPECTED TO
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

LSZ121-140>148-281030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
252 PM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF THUNDERSTORMS WILL DEPART WESTERN LAKE SUPERIOR EARLY
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA WEDNESDAY
NIGHT AND EARLY THURSDAY. THE THUNDERSTORMS ARE NOT EXPECTED TO
BE SEVERE.

EOM

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 27, 4:31 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
431 PM CDT MON JUN 27 2011

WIZ009-272140-
PRICE-
431 PM CDT MON JUN 27 2011

...STRONG THUNDERSTORM OVER FAR NORTHEAST PRICE COUNTY...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN PRICE COUNTY...OR NEAR PIKE
LAKE...MOVING EAST AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4585 9018 4598 9019 4598 9003 4585 9004
      4584 9004

LAMERS
Local storm report, Jun 27, 5:51 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
551 PM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HEAVY RAIN       15 N GRAND RAPIDS       47.45N 93.52W
06/27/2011  M3.15 INCH       ITASCA             MN   TRAINED SPOTTER

            STILL RAINING LIGHTLY

&&

AGRANING
Local storm report, Jun 27, 6:02 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
602 PM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       11 N MARCELL            47.75N 93.69W
06/27/2011  M5.25 INCH       ITASCA             MN   TRAINED SPOTTER

            SINCE SUNDAY NIGHT. STILL RAINING.

0552 PM     HEAVY RAIN       8 NE COOK               47.93N 92.57W
06/27/2011  M5.40 INCH       ST. LOUIS          MN   CO-OP OBSERVER

            RECEIVED 2 INCHES OVERNIGHT AND 3.4 INCHES SINCE 600 AM.
            STILL RAINING.

0600 PM     HEAVY RAIN       WIRT                    47.73N 93.96W
06/27/2011  M3.10 INCH       ITASCA             MN   CO-OP OBSERVER

            STILL RAINING

&&

AGRANING
Special weather statement, Jun 27, 7:52 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
752 PM CDT MON JUN 27 2011

MNZ012-020-021-280215-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN
LAKE/NORTH SHORE-
752 PM CDT MON JUN 27 2011

...HEAVY RAIN OVER LAKE AND COOK COUNTIES...

AN AREA OF SLOW MOVING THUNDERSTORMS...CONTAINING HEAVY
DOWNPOURS...WILL CONTINUE TO TRACK EAST OVER THE MINNESOTA ARROWHEAD
REGION THROUGH 1000 PM. ADDITIONAL RAINFALL AMOUNTS THROUGH 1000 PM
WILL GENERALLY BE AROUND A HALF INCH...WITH LOCALIZED AMOUNTS AROUND
ONE INCH.

DUE TO THE ALREADY SATURATED GROUNDS...THERE MAY BE
LOCALIZED MINOR FLOODING ISSUES IN PORTIONS OF LAKE AND COOK
COUNTIES. THIS IS MOST LIKELY IN LOW LYING AREAS AND NEAR SMALL
CREEKS AND STREAMS. LOCATIONS WITH POOR DRAINAGE MAY ALSO EXPERIENCE
MINOR FLOODING.

IF YOU ENCOUNTER A WATER COVERED ROAD...DO NOT TRY TO DRIVE
ACROSS IT. PLEASE REPORT ANY FLOODING TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.

LOCATIONS IMPACTED INCLUDE...
  FOREST LAKE...
  SEA GULL LAKE...
  SAWBILL LANDING...
  ISABELLA...
  ALGER...
  LARSMONT...
  SILVER BAY...
  LITTLE MARAIS...
  GRAND MARAIS...

LAT...LON 4810 9074 4814 9058 4811 9054 4812 9020
      4777 9022 4770 9052 4755 9086 4728 9123
      4693 9178 4821 9179 4821 9177 4819 9169
      4813 9168 4810 9163 4811 9156 4806 9156
      4808 9128 4825 9090 4825 9083

GRANING
Local storm report, Jun 27, 8:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
847 PM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HEAVY RAIN       LITTLE MARAIS           47.41N 91.11W
06/27/2011  M0.80 INCH       LAKE               MN   TRAINED SPOTTER

            FELL IN JUST 15 MIN. STILL RAINING.

0830 PM     HEAVY RAIN       SILVER BAY              47.29N 91.28W
06/27/2011  M0.70 INCH       LAKE               MN   TRAINED SPOTTER

            RECEIVED IN PAST 1.5 HOURS. STILL RAINING.

&&

GRANING
Local storm report, Jun 27, 9:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
910 PM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HEAVY RAIN       GRAND MARAIS            47.76N 90.34W
06/27/2011  M0.97 INCH       COOK               MN   AWOS

            RECORDED IN LESS THAN 45 MINUTES.

&&

HLUCHAN

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:52 PM CDTSpecial Weather StatementDLHCook, Lake83 min
Jun 27, 8:00 PM CDTSpecial Marine WarningDLH60 min
Jun 27, 8:19 PM CDTFlash Flood WarningDLHCook, Lake3 hr
Jun 27, 8:29 PM CDTSpecial Marine WarningDLH91 min
Jun 27, 9:00 PM CDTSpecial Marine WarningDLH90 min
Jun 27, 9:21 PM CDTSevere Thunderstorm WarningDLHCook39 min
Jun 27, 9:55 PM CDTSpecial Marine WarningDLH57 min
Jun 27, 11:46 PM CDTSmall Craft AdvisoryDLH4 hr

Nearby

Flash Flood Warnings in Minnesota, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.